Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 108, NWS Twin Cities, MN

June 26, 2013Goodhue County, Minnesota; Pepin County, Pierce County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2013, 3:12 PM CDT for Goodhue County, Minnesota; Pepin County, Pierce County, Wisconsin. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 3:12 PM CDT (20:12 UTC)
Expired
Jun 26, 2013, 4:00 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goodhue County, MN, Pepin County, WI, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 95 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:30 PM CDTTSTM WND DMGRed Wing, MNUNCUT HAY BLOWN DOWN FLAT ACROSS FIELD. TIME ESTIMATED.
Jun 26, 3:40 PM CDTTSTM WND DMGRed Wing, MNTREE LIMB FELL ON POWER LINES AND STARTED A FIRE.
Jun 26, 3:40 PM CDTHAIL 0.755 Se Frontenac, MNDIME SIZE HAIL REPORTED 3 MILES NORTH OF LAKE CITY.
Jun 26, 3:47 PM CDTTSTM WND DMGRed Wing, MNLARGE TREE DOWN BLOCKING LANE OF TRAFFIC ON COUNTRY ROAD 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WUUS53 KMPX 262012
SVRMPX
MNC049-WIC091-093-262100-
/O.NEW.KMPX.SV.W.0108.130626T2012Z-130626T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  SOUTHWESTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 400 PM CDT

* AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  RED WING...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAIDEN ROCK...FRONTENAC AND STOCKHOLM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4445 9270 4469 9269 4461 9212 4444 9221
      4445 9242 4442 9243
TIME...MOT...LOC 2012Z 290DEG 14KT 4457 9241

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
345 
WWUS53 KMPX 262039
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT WED JUN 26 2013

MNC049-WIC091-093-262100-
/O.CON.KMPX.SV.W.0108.000000T0000Z-130626T2100Z/
GOODHUE MN-PEPIN WI-PIERCE WI-
339 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PIERCE...SOUTHWESTERN PEPIN AND NORTHEASTERN GOODHUE COUNTIES UNTIL
400 PM CDT...

AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE 
CITY...AND MOVING EAST AT 15 MPH. ALTHOUGH THE STRONGEST PORTION
OF THE STORM HAS MOVED INTO WABASHA COUNTY...STRONG WIND GUSTS
AND LARGE HAIL ARE STILL POSSIBLE OVER FAR NORTHEASTERN GOODHUE
AND EASTERN AND SOUTHWESTERN PEPIN COUNTIES. 

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN PEPIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4445 9270 4469 9269 4461 9212 4444 9221
      4445 9242 4442 9243
TIME...MOT...LOC 2037Z 286DEG 12KT 4451 9225

HAIL...1.00IN
WIND...60MPH

$$
392 
WWUS53 KMPX 262050
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
350 PM CDT WED JUN 26 2013

MNC049-WIC091-093-262100-
/O.CAN.KMPX.SV.W.0108.000000T0000Z-130626T2100Z/
GOODHUE MN-PEPIN WI-PIERCE WI-
350 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIERCE...SOUTHWESTERN
PEPIN AND NORTHEASTERN GOODHUE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4445 9270 4469 9269 4461 9212 4444 9221
      4445 9242 4442 9243
TIME...MOT...LOC 2050Z 290DEG 14KT 4452 9222

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:17 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 26, 1:17 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
117 PM CDT WED JUN 26 2013

.MESOSCALE DISCUSSION...
ISSUED AT 107 PM CDT WED JUN 26 2013

SCATTERED STORMS HAVE FIRED ALONG A CONFLUENCE LINE ASSOCIATED
WITH A WIND SHIFT...WHICH IS COLLOCATED WITH A SURFACE TROUGH FROM
THE TC METRO NEWD INTO NWRN WI. OTHER THAN SMALL HAIL AND SOME
LIGHTNING...NOTHING OF SIGNIFICANCE HAS YET RESULTED FROM THIS
ACTIVITY. HOWEVER...CLOUDS HAVE BEGUN TO BREAK OUT ACROSS WRN WI
AND SOME FURTHER DEVELOPMENT OF THIS ACTIVITY IS LIKELY TO TAKE
PLACE THIS AFTERNOON AS INSTABILITY BUILDS. EFFECTIVE SHEAR IS
PRETTY MODEST IN THESE AREAS WHICH HAS BEEN RESPONSIBLE FOR LACK
OF ORGANIZATION. STORM CLUSTERS ARE LIKELY TO REMAIN AS THE MAIN
STORM MODE THROUGH THE AFTERNOON. CONSULT THE SPC MCD 1247 FOR
MORE INFORMATION.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CDT TUE JUN 25 2013

THE GENERAL CONSENSUS AMONGST THE SHORT TERM MODEL SOLUTIONS IS FOR
A GRADUAL WEAKENING TREND WITH THE BROKEN LINE OF SHOWERS/
THUNDERSTORMS AS IT TRACKS EASTWARD ACROSS WESTERN MN EARLY THIS
MORNING. THEREFORE...HAVE TAPERED POPS OFF GRADUALLY THROUGH THE
MORNING HOURS. SREF/HRRR/ARW MODELS THEN ALL DEPICT DIURNALLY
DRIVEN THUNDERSTORM DEVELOPMENT AS THE COLD FRONT PASSES THROUGH THIS
AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 35. A FEW OF
THE STORMS MAY BE SEVERE DURING THE AFTERNOON/EARLY EVENING.
ANOTHER WARM AND HUMID DAY IS ON TAP. HIGHS WILL BE WELL INTO THE
80S COMBINED WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. HEAT
INDICES THIS AFTERNOON IN THE LOWER 90S.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 345 AM CDT WED JUN 26 2013

A FEW SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT ACROSS
PORTIONS OF EASTERN MN AND WEST CENTRAL WI THURSDAY AND FRIDAY AS
WE REMAIN ON THE WESTERN SIDE OF A NEGATIVE TILT UPPER TROUGH AND
STRONG JET ALOFT. THE TROUGH IS SHOWN BY ALL DETERMINISTIC RUNS
TO DROP SOUTHWESTWARD ACROSS THE FA FRIDAY NIGHT AND SATURDAY.
UNFORTUNATELY...RAIN CHANCES FOR SATURDAY ARE INCREASING. DRY
WEATHER IS EXPECTED TO RETURN BY SUNDAY WITH THE UPPER TROUGH SOUTH
OF THE REGION. THE THREAT FOR SHOWERS AND A FEW THUNDERSTORMS
RETURNS TO WESTERN MINNESOTA ON MONDAY AND ACROSS ALL OF THE FA BY
TUESDAY...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE AS THE GFS IS
WITH MORE UPPER TROUGHING MOVING THROUGH. ITS POSSIBLE THAT RAIN
COULD BE BOTH NORTH AND SOUTH OF THE CWA DURING THESE PERIODS. THE
WARMEST DAY OF THE LONG TERM IS THURSDAY WITH HIGHS IN THE MIDDLE
TO UPPER 80S. A SIGNIFICANT DROP IN TEMPERATURES IS EXPECTED BY
SATURDAY DUE TO THE CLOUDS/SHOWERS AND NORTHERLY FLOW DEVELOPING
WITH HIGHS FORECAST TO BE ONLY IN THE MIDDLE 70S. HIGHS IN THE
UPPER 70S TO LOWER 80S DOMINATE THE REMAINDER OF THE FORECAST
PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 107 PM CDT WED JUN 26 2013

STORMS HAVE FIRED ACROSS FAR ERN MN AND WRN WI AT TAF ISSUANCE
TIME. THINK THE THREAT WEST OF MSP IS OVER...WITH THE THREAT
INCREASING THIS AFTERNOON AT RNH AND EAU. ACTIVITY SHOULD BECOME
FAIRLY WIDESPREAD BY 20Z OVER WRN WI. THE STORMS WILL PUSH EAST
THIS EVENING WITH A PERIOD OF DRY WX EXPECTED BEFORE ANOTHER FRONT
REACHES THE AREA OVERNIGHT. A FEW SHOWERS/STORMS COULD FIRE ALONG
IT LATE...BUT COVERAGE IS EXPECTED TO BE TOO LOW AND BRIEF TO
INCLUDE IN ANY TAF LOCATION.

KMSP...CLUSTER OF TSRA HAS FORMED NORTH AND EAST OF THE
TERMINAL...WHICH IS PUSHING EAST. ADDITIONAL STORMS COULD DEVELOP
THROUGH 20Z...BUT THE BETTER THREAT IS NOW SHIFTING EAST OF MSP.

/OUTLOOK FOR KMSP/
THU...VFR. WINDS WNW AT 10G15KTS.
FRI...VFR. WINDS NW AT 15G20KTS.
SAT...VFR. CHC SHRA/TS WITH MVFR. WINDS NW AT 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MESOSCALE...BORGHOFF
SHORT TERM...LS
LONG TERM...RAH
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 26, 1:04 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
104 PM CDT WED JUN 26 2013

MNZ045-052-053-060>063-070-078-WIZ014>016-023>028-271815-
KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-
GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
104 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A
SLIGHT CHANCE OF NON-SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND
THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MNZ041>044-048>051-057>059-066>069-076-077-084-085-093-271815-
DOUGLAS-TODD-MORRISON-MILLE LACS-POPE-STEARNS-BENTON-SHERBURNE-
KANDIYOHI-MEEKER-WRIGHT-MCLEOD-SIBLEY-CARVER-SCOTT-LE SUEUR-RICE-
WASECA-STEELE-FREEBORN-
104 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
AGAIN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND
THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ047-054>056-064-065-073>075-082-083-091-092-271815-
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-
REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT-
104 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND
THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

BORGHOFF

In the hours before

Local storm report, Jun 26, 1:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             RIVER FALLS             44.86N 92.62W
06/26/2013  M0.75 INCH       PIERCE             WI   TRAINED SPOTTER

            HAIL MIXED WITH RAINFALL OF AN INCH IN 5 MINUTES LASTING
            15 MINUTES

&&

LRS
Local storm report, Jun 26, 1:55 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLOOD            RIVER FALLS             44.86N 92.62W
06/26/2013                   PIERCE             WI   TRAINED SPOTTER

            FLOODING OF STREETS AND HIGHWAYSL

&&

LRS
Local storm report, Jun 26, 2:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
204 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             RIVER FALLS             44.86N 92.62W
06/26/2013  M0.75 INCH       PIERCE             WI   TRAINED SPOTTER

            HAIL LASTED 5 MINUTES.

&&

BORGHOFF
Local storm report, Jun 26, 2:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             5 SSE RIVER FALLS       44.79N 92.58W
06/26/2013  E0.50 INCH       PIERCE             WI   PUBLIC

            LASTED A FEW MINUTES.

&&

SPD
Local storm report, Jun 26, 2:15 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HEAVY RAIN       RIVER FALLS             44.86N 92.62W
06/26/2013  M3.07 INCH       PIERCE             WI   TRAINED SPOTTER

            FELL IN ABOUT ONE HOUR.

&&

SPD
Special weather statement, Jun 26, 2:33 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CDT WED JUN 26 2013

MNZ063-070-078-WIZ023>026-262015-
DAKOTA-DUNN-GOODHUE-PEPIN-PIERCE-ST. CROIX-WASHINGTON-
233 PM CDT WED JUN 26 2013

...HEAVY RAIN DEVELOPING OVER DAKOTA...DUNN...GOODHUE...PEPIN...
PIERCE...ST. CROIX AND WASHINGTON COUNTIES THROUGH 315 PM CDT...

AT 230 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF ELLSWORTH...OR 16 MILES SOUTH OF HUDSON.
THIS STORM WAS MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM. RAINFALL RATES OF BETWEEN ONE AND TWO INCHES PER HOUR ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RIVER FALLS.
  BELDENVILLE.
  ELLSWORTH.
  HAGER CITY.
  ESDAILE.
  MAIDEN ROCK.

LAT...LON 4459 9189 4459 9200 4441 9207 4440 9210
      4445 9225 4445 9242 4443 9243 4467 9315
      4495 9274 4460 9188
TIME...MOT...LOC 1932Z 299DEG 29KT 4474 9260

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:51 AM CDTSpecial Weather StatementMPXBig Stone69 min
Jun 26, 2:18 AM CDTSevere Thunderstorm WarningMPXStevens, Swift42 min
Jun 26, 2:38 AM CDTSpecial Weather StatementMPXLac qui Parle52 min
Jun 26, 6:18 AM CDTSpecial Weather StatementMPXBrown42 min
Jun 26, 6:38 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet52 min
Jun 26, 7:26 AM CDTSpecial Weather StatementMPXBlue Earth49 min
Jun 26, 8:09 AM CDTSpecial Weather StatementMPXFaribault51 min
Jun 26, 8:25 AM CDTSevere Thunderstorm WarningMPXFaribault50 min
Jun 26, 1:32 PM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley5 days
Jun 26, 1:33 PM CDTSpecial Weather StatementMPXWashington57 min
Jun 26, 2:33 PM CDTSpecial Weather StatementMPXDakota42 min
Jun 26, 12:17 PM CDTSpecial Weather StatementMPXPolk43 min
Jun 26, 1:00 PM CDTSpecial Weather StatementMPXPierce, Saint Croix45 min
Jun 26, 1:51 PM CDTAreal Flood AdvisoryMPXPierce, Saint Croix3 hr
Jun 26, 1:55 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix35 min
Jun 26, 4:32 PM CDTAreal Flood AdvisoryMPXChippewa, Eau Claire4 hr
Jun 26, 5:09 PM CDTSpecial Weather StatementMPXPolk36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.